# SDR 99ZZZX4314

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5171J
- Make and model: Cessna 340A
- Aircraft serial: 340A0006
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 085112141
- Condition: Corroded
- Location: Engine Bay
- Part time: 2,068 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION HAS EATEN AWAY ABOUT 2 SQUARE INCHES ON THE TOP OF THE 0851121-41 LT OUTBOARD BEAM ASSY BEHIND THE CANTED WEB AND IN FRONT OF THE FIREWALL.  THE HEADS OF SEVERAL RIVETS ARE ALSO MISSING IN THIS AREA.  EXHAUST GASSES AND HIGH TEMPERATUES IN THIS AREA SEEM TO BE THE REASON FOR THE CORROSION.
